# SDR JIKA2017120501

- Difficulty date: December 5, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N193SU
- Make and model: Beech C-99
- Aircraft serial: U193
- Aircraft time: 31,456 hours, 43,920 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Bonding Jumper
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TOOK OFF AND WAS ON INITIAL CLIMB, NOTICED A FLASH AND SMELLED AN ODOR. RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND DISCOVERED THAT A BRAIDED AIRFRAME BONDING GROUND STRAP HAD CHAFED INTO A WIRE GOING TO THE PROPELLER HEAT CONTROLLER. THE CHAFED WIRE WAS REPAIRED AND THE BONDING JUMPER SECURED AWAY FROM ANY OTHER WIRING CIRCUITS, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
